# SDR AALA2018100130002

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 53,158 hours, 21,929 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 6305
- Condition: Faulty
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  STAB TRIM WAS INOPERATIVE.  EMERGENCY WAS DELCARED AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.    REPLACED THE STABILIZER TRIM MOTOR IAW AMM 27-41-71.  STAB TRIM SYS WAS NORMAL.
